MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0801-XT
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat degenerative mitral regurgitation (mr) with a grade of 3-4 on a patient with a prolapsed anterior leaflet, prolapsed posterior leaflet, thick leaflets, and enlarged atrium with aortic hugger.A mitraclip xt was inserted and placed on the mitral valve.However, while attempting to deploy the clip, difficulties detaching the clip from the clip delivery system (cds) occurred.Troubleshooting was performed, and the clip was able to detach from cds, and was ultimately deployed on the mitral valve.A second clip was then inserted and deployed on the mitral valve, reducing mr to a grade of 1.There were no adverse patient effects and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
All available information was investigated, and the reported difficult clip deployment could not be replicated in a testing environment.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the cause of the reported difficult clip deployment was unable to be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP G5 DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25333819
Report Number2135147-2026-03652
Device Sequence Number9675546
Product Code NKM
UDI-Device Identifier05415067050762
UDI-Public(01)05415067050762(17)270712(10)60112R1062
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-XT
Device Catalogue NumberCDS0801-XT
Device Lot Number60112R1062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Patient SexUnknown